MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS SEGMENTAL STEM; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS SEGMENTAL STEM; PROSTHESIS, KNEE
Model Number SPSE0002E
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.Also, the revised implant was unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
The surgeon was unable to get a good fit with the segmental stem intraoperatively and a larger stem was placed.

Brand Name
ELEOS SEGMENTAL STEM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
MDR Report Key10906140
Report Number3013450937-2020-00178
Device Sequence Number3230211
Product Code KRO
UDI-Device IdentifierB278SPSE0002E0
UDI-PublicB278SPSE0002E0
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2025
Device Model NumberSPSE0002E
Device Catalogue NumberSPSE0002E
Device Lot Number1703434
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR